Classification of Coupled Dynamical Systems with Multiple Delays: Finding the Minimal Number of Delays

Abstract : In this article we study networks of coupled dynamical systems with time-delayed connections. If two such networks hold different delays on the connections, it is in general possible that they exhibit different dynamical behavior as well. We prove that for particular sets of delays this is not the case. To this aim we introduce a componentwise timeshift transformation (CTT) which allows us to classify systems which possess equivalent dynamics, though possibly different sets of connection delays. In particular, we show for a large class of semiflows (including the case of delay differential equations) that the stability of attractors is invariant under this transformation. Moreover we show that each equivalence class which is mediated by the CTT possesses a representative system in which the number of different delays is not larger than the cycle space dimension of the underlying graph. We conclude that the “true” dimension of the corresponding parameter space of delays is in general smaller than it appears at first glance.
Type de document :
Article dans une revue
SIAM Journal on Applied Dynamical Systems, Society for Industrial and Applied Mathematics, 2015, 14 (1), pp.286-304. 〈10.1137/14097183X〉
Liste complète des métadonnées

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01348844
Contributeur : Isabelle Gouat <>
Soumis le : lundi 25 juillet 2016 - 20:02:18
Dernière modification le : jeudi 24 mai 2018 - 15:59:21

Lien texte intégral

Identifiants

Collections

Citation

Leonhard Lücken, Jan Philipp Pade, Kolja Knauer. Classification of Coupled Dynamical Systems with Multiple Delays: Finding the Minimal Number of Delays. SIAM Journal on Applied Dynamical Systems, Society for Industrial and Applied Mathematics, 2015, 14 (1), pp.286-304. 〈10.1137/14097183X〉. 〈lirmm-01348844〉

Partager

Métriques

Consultations de la notice

53